# SDR 98FDEA00735

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Dented
- Location: Bs 380-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 145 BS 380+9 STR 24 RT UPPER FLANGE OF STRINGER IS DENTED.  *S/D*  REMOVED DAMAGE, FAB, ALODINED, PRIMED AND INSTALLED REPAIR PER FEDEX MM 51-20-151 AND FEDEX SRM 53-10-3, FEDEX EA NR 7-5310-43150.
